# SDR RRXA000396

- Difficulty date: April 25, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FINGER DOUBLER IN SKIN SPLICE AT STA 1500 - 1520 AND LONGERON 27L TO 31L, DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REPLACED DOUBLER IAW DC8 SRM 53-2-0 AND 53-04-1 FIG 7 & 8.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM
